# SDR DALA2018101206005

- Difficulty date: October 5, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 127,248 hours, 18,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING EMERGENCY LIGHTS IN CABIN, FOUND LEFT AND RIGHT MID CABIN AFT POS ISLE EXIT SIGNS WILL NOT ILLUMINATE. MAINTENANCE REPLACED POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
